# SDR YENA20130708140

- Difficulty date: July 8, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N206JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000025
- Aircraft time: 20,288 hours, 12,534 cycles
- System (JASC): 3140 · Central Computers
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW DECLARED AN EMERGENCY.  AFTER LEVEL OFF AT 280 AVNX MAU 3A FAIL WITH ASSOCIATED ADS 3A SPOILER AND FDR AFT FAIL.  RELATED FAULT MESSAGE 452147CMC AND PROCEEDED WITH RELATED FIM 31-42-00-810-812-A.  RESET NIC PROC 5 ALL MESSAGE CLEARED.  MCC VERFIED NO 30 DAY HISTORY.  NO FURTHER ACTION REQUIRED AT THIS TIME.
